MathSciNet Relay Station
MathSciNet bibliographic data
MR391075 (52 #11897) 55C30
Singhof, Wilhelm On the Lusternik-Schnirelmann category of Lie groups. Math. Z. 145 (1975), no. 2, 111–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement